# SDR SWAA2021072827015

- Difficulty date: October 29, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 55,315 hours, 36,725 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Brace
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AFT SPAR RIGHT OUTBOARD FIN ATTACH POINT HAS AFT DRAG BRACE FITTING WITH PITTING IN LWR OB AREA OF BOLT HOLE. / REMOVED AND REPLACED VERTICAL STAB AFT RIGHT O/B FIN ATTACH POINT AFT DRAG BRACE FITTING REF B737-700 SRM 51-40-02-0G-0 ; SRM 51-40-05-0G-0 AND DWG #148A8200
